On a universal perturbative invariant of 3-manifolds

Thang T Q Le, Jun Murakami, Tomotada Ohtsuki

Research output: Contribution to journalArticle

89 Citations (Scopus)
Original languageEnglish
Pages (from-to)539-574
Number of pages36
JournalTopology
Volume37
Issue number3
Publication statusPublished - 1998 May
Externally publishedYes

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

Le, T. T. Q., Murakami, J., & Ohtsuki, T. (1998). On a universal perturbative invariant of 3-manifolds. Topology, 37(3), 539-574.

On a universal perturbative invariant of 3-manifolds. / Le, Thang T Q; Murakami, Jun; Ohtsuki, Tomotada.

In: Topology, Vol. 37, No. 3, 05.1998, p. 539-574.

Research output: Contribution to journalArticle

Le, TTQ, Murakami, J & Ohtsuki, T 1998, 'On a universal perturbative invariant of 3-manifolds', Topology, vol. 37, no. 3, pp. 539-574.
Le, Thang T Q ; Murakami, Jun ; Ohtsuki, Tomotada. / On a universal perturbative invariant of 3-manifolds. In: Topology. 1998 ; Vol. 37, No. 3. pp. 539-574.
@article{febb097e4bdd404fb235dbb34534ca3b,
title = "On a universal perturbative invariant of 3-manifolds",
author = "Le, {Thang T Q} and Jun Murakami and Tomotada Ohtsuki",
year = "1998",
month = "5",
language = "English",
volume = "37",
pages = "539--574",
journal = "Topology",
issn = "0040-9383",
publisher = "Elsevier Limited",
number = "3",

}

TY - JOUR

T1 - On a universal perturbative invariant of 3-manifolds

AU - Le, Thang T Q

AU - Murakami, Jun

AU - Ohtsuki, Tomotada

PY - 1998/5

Y1 - 1998/5

UR - http://www.scopus.com/inward/record.url?scp=0032067814&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032067814&partnerID=8YFLogxK

M3 - Article

VL - 37

SP - 539

EP - 574

JO - Topology

JF - Topology

SN - 0040-9383

IS - 3

ER -